# SDR DXTA200400350

- Difficulty date: August 1, 2004
- Submitted: August 9, 2004
- Operation: Air carrier
- Aircraft: N825QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600655
- Aircraft time: 146 hours, 99 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nose
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

DURING APPROACH NOSE GEAR WOULD GO TO DOWN AND LOCK ON TWO TRIES.  BLEW GEAR DOWN AND PROCEEDED TO LAND.  JACKED AIRPLANE, CYCLED GEAR 15 TIMES TO BLEED SYSTEM RESET AND RE-SERVICED NITROGEN BOTTLE.  COULD NOT DUPLICATE GEAR PROBLEM IN ANY OF THE OPERATIONS.  ALL WORK DONE IAW CESSNA 560 M/M CHAPTER 32-30-00.
